# SDR AALA2009040700756

- Difficulty date: April 7, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- Aircraft time: 54,440 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHTS AT SEAT 29G TO 37G INOPERATIVE. REPLACED SHORTED LAMP FOR EMERGENCY LIGHTS AT SEAT 29G TO 37G.
